MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER LOAD; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER LOAD; STRETCHER, WHEELED
Catalog Number 6390000000
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Pain (1994); Anxiety (2328); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the device experienced fastener no longer facilitates proper cot operations during loading/unloading.There was 1 event with patient involvement; no adverse consequences were reported.There was 1 event with patient involvement; the patient experienced anxiety and pain.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field; no defect or malfunction was found.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
The device that was pending was evaluated in the field but the issue was not confirmed; no defect or malfunction was found.Section h codes have been updated.Because of this, the number of reported events has been changed from 2 to 1.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced fastener no longer facilitates proper cot operations during loading/unloading.There was 1 event with patient involvement; the patient experienced anxiety and pain.

Brand Name
POWER LOAD
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19162969
Report Number0001831750-2024-00623
Device Sequence Number7085479
Product Code FPO
UDI-Device Identifier07613327261523
UDI-Public07613327261523
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6390000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown